Tsukuba Journal of Mathematics

Discretely star-Lindelöf spaces

Yan-Kui Song

Full-text: Open access

Abstract

A space $X$ is called (discretely) star-Lindelöf if for every open cover $\mathscr{U}$ of $X$, there exists a (discrete closed) countable subset $B$ of $X$ such that $St(B, \mathscr{U}) = X$. We investigate the relationship between these spaces and $\omega_{1}$-compact spaces, and also study topological properties of discretely star-Lindelöf spaces.

Article information

Source
Tsukuba J. Math., Volume 25, Number 2 (2001), 371-382.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164294

Digital Object Identifier
doi:10.21099/tkbjm/1496164294

Mathematical Reviews number (MathSciNet)
MR1869769

Zentralblatt MATH identifier
1011.54020

Citation

Song, Yan-Kui. Discretely star-Lindelöf spaces. Tsukuba J. Math. 25 (2001), no. 2, 371--382. doi:10.21099/tkbjm/1496164294. https://projecteuclid.org/euclid.tkbjm/1496164294


Export citation